Illinois Journal of Mathematics

Ordered fields satisfying Rolle's theorem

Ron Brown, Thomas C. Craven, and M.J. Pelling

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 30, Issue 1 (1986), 66-78.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256044752

Digital Object Identifier
doi:10.1215/ijm/1256044752

Mathematical Reviews number (MathSciNet)
MR822384

Zentralblatt MATH identifier
0559.12013

Subjects
Primary: 12D15: Fields related with sums of squares (formally real fields, Pythagorean fields, etc.) [See also 11Exx]

Citation

Brown, Ron; Craven, Thomas C.; Pelling, M.J. Ordered fields satisfying Rolle's theorem. Illinois J. Math. 30 (1986), no. 1, 66--78. doi:10.1215/ijm/1256044752. https://projecteuclid.org/euclid.ijm/1256044752


Export citation